# SDR IPXA2023112057964

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,162 hours, 13,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND WHAT APPEARS TO BE A CRACK RUNNING ACROSS THE CENTER OF F/O WINDSCREEN. REMOVED F/O WINDSHIELD UP TO STEPS 1.C.(6) PER AM 56-11-11.  COMPLETED INSTALL OF F/O WINDSHIELD IAW AMM 56-11-11
